Hi guys! My knees are suddenly bruising without my bumping them, and I did a quick bit of googling I'm taking Vit C already, and I'm not taking anything like Provigil or Asprin or blood thinners, and this bruising has been going on for about two weeks, I am getting about 6 a day around my knees and then they fade away to be replaced by more each day and it's quite unusual. See the picture I attatched.
I know this isn't a MS question.... but I havn't said "Hi" in a while and I do love you so dearly and I missed you all so much, and.... you are my best friends who I turn to when I have a problem. I am doing well , and am looking forward to a very merry Christmas spent with a good group of friends... and I hope you are all doing well! I hope you understand my long break from the forum, I had to focus on work, life and living and decided that perhaps a good break and focusing on life and "forgetting about being sick" would be good. My mom fusses becuase I have refused Dr.'s and tests basically and she drags me here and there every once in a while "to preserve life" and I laugh and go along with it dragging my feet and grumbling but we have a good time and I do just as little as possible.
Hi i dont have any answers for you im afraid, but i would show this bruising to ur doctor. Even if there is nothing wrong at least u will have peace of mind in knowing that you asked the question, my name is Julie we have not said hello i dont think untill now but i do know that we all have some very strange things happening to us now and again and sometimes we will find someone who has the same issues going on and it some how helps us to know we are not alone. Keep well Sunny and ask the doctor about the bruising and let us know how things go for you.
Best wishes for christmas and have a wonderful time.
Hugs Julie x
It is so good to see you back and it doesn't matter a bit that your question isn't related to MS. It's a health question and that alone makes it relevant to us here.
With that said, is there any possibility that a med or combination of meds you are on is causing this? When we get bruises, we usually know where they come from and certainly don't get several showing up on a daily basis.
Something sounds amiss and I think your doctor would want to know about it. I know you hate going to the doctor, but maybe he/she can do a quick CBC and see what's up.
Again, it is great to see you back enjoying as good as health as you are at this point and that the job is going so well.
I'm doing "good". :P I'm walking much better than I was and I only wear my braces at work, I'm not using a cane at all.... although I do lose my balance on a few rare occasion.
I only have remnants of the strange thing that came and decided to change my life for a good year and then left without a name.... especially if I am tired. The only thing that I consider a problem is the ongoing seizures but I am "working" with a doctor to control them. If i remember right they are partial complex, or something similar. And I'm having one or two at least a week. I am on 200 mgs on Topamax. I am going back to the neuro ASAP to figure out if we can do more becuase this is getting a little old.... I had another one tonight when I was making cookies with my mom and i'm fighting the splitter after affect headache.
I will call the dr. tomorrow to get in about the bruises! I figured that would be the advise so the note was already on the counter to call the PCP. Grin!
Much love to all who left a msg, you are all my thoughts.... have a great holidays!
Its good to hear from you....now about those bruises - please don't put off having them looked at. The underlying cause of it could come from a variety of things - most of them fairly benign. But you still want to know.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.